# SDR ASAA2015021010733

- Difficulty date: February 10, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012AA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 312 - 328, RBL 31.60 INTERCOSTAL IS CRACKED.  ACFT GROUNDED. R & R MAIN CABIN INTERCOSTAL IAW DWG 141A5400 AND SRM 51-40-02.
